Meds, Mind, Body & Benefits > Questions About Treatment & Side Effects

starting epzicom reyataz norvir

(1/2) > >>

blunty2:
Hi and thanx to the members of this forum for sharing experience and information.
Well its time for me for starting meds next week, will be on Kivexa/epzicom reyataz norvir. I would like to hear from people on this combo, what to expect, etc. Apart from the possible abacavir reaction which seem to be pretty rare, i'm concerned about nausea and possible diarrhea. The doc at hospital did not give me any immodium or motilium, telling me i would not not need some (i'm doubtful about it now).
I plan to take meds at breakfast time so it's easier for me not to forget them.

allopathicholistic:
hey there! i can only speak from personal past experience = this combo has one of the best reputations for few/mild side effects so congratz ... this was my first combo way back when and i had diarrea a few times on it. once it was black - yikes ... but it was all okay. i got through the first week with minimal crying and after that everything was a-okay. i didn't have nausea

Cerrid:

--- Quote from: blunty2 on January 24, 2007, 03:50:52 PM ---Apart from the possible abacavir reaction which seem to be pretty rare, i'm concerned about nausea and possible diarrhea.

--- End quote ---

Hey Blunty2,

I'm on Epzicom/Kaletra. In most HSR cases, the ABC hypersensitivity reaction shows between day 7 and 11. Once you're past that without major difficulties, chances are good that you will tolerate ABC. However, these 5 days are thrilling. Kinda. The only time I felt really sick was when I read the Epzicom manual... best to leave it in the box. I didn't get no nausea, just occasional diarrhoea, but probably due to the PI, not Epzicom. It'll get better once your body adjusts itself to the pills. Good luck!

blunty2:
Thanx for answering, i'm just a bit nervous about starting taking meds but i guess it's gonna be ok, maybe some days adjusting like you said... cd4 around 280 i know i have to start but i don't want meds to remind me all day long "i'm HIV+".. anyway i will let you know about my first impressions on the combo.

Double M:
Hi Blunty,

Iím on the same combo and like you it was my first too. I was very nervous starting it but now Iím very pleased with it, there were a few moments of feeling out of sorts as the body got used to the drugs but before long I started feeling better than I did before I started, in particular I was feeling tired all the time.

The abacavir retraction does make the first six weeks a bit nail biting, but the odds are with you and once past it itís a pretty easy drug. Ironically I think of HIV less now that Iím on the pills than before, theyíre just part of routine now, breakfast, pills, brush teethÖ

Itís also a very powerful combo, I started off with a lot of acquired NRTI/ NNRTI resistance but this combo got me to undetectable pretty quickly and Iíve stayed that way ever since.

Best of luck with it,

Lloyd.

Navigation

[0] Message Index

[#] Next page

Go to full version